Skip to main content Accessibility help
×
Home

Anneaux de fonctions p-adiques

  • Luc Bélair (a1)

Abstract

We study first-order properties of the quotient rings (V)/ by a prime ideal where (V) is the ring of p-adic valued continuous definable functions on some affine p-adic variety V. We show that they are integrally closed Henselian local rings, with a p-adically closed residue field and field of fractions, and they are not valuation rings in general but always satisfy ∀ x, y(xy2yx2).

Copyright

References

Hide All
[Am] Amice, Y., Les nombres p-adiques, Presses Universitaires de France, Paris, 1975.
[B1] Bélair, L., Anneaux p-adiquement clos et anneaux de fonctions définissables, this Journal, vol. 56 (1991), pp. 539553.
[B2] Bélair, L., Substructures and uniform elimination for padic fields, Annals of Pure and Applied Logic, vol. 39 (1988), pp. 117.
[BCR] Bochnak, J., Coste, M., et Roy, M.-F., Géométrie algébrique réelle, Springer-Verlag, Berlin, 1987.
[BS] Bröcker, L. et Schinke, J. H., On the L-adic spectrum, Schrittenreihe des Mathematischen Instituts des Universität Münster, ser. 2, vol. 40, Mathematisches Institut Universität Münster, Münster, 1986.
[BR] Brumfiel, G. W., Partially ordered rings and semi-algebraic geometry, Cambridge University Press, Cambridge, 1979.
[CC] Carral, M. et Coste, M., Normal spectral spaces and their dimension, Jounal of Pure and Applied Algebra, vol. 30 (1983), pp. 227235.
[CD] Cherlin, G. et Dickmann, M., Real closed rings, II, Annals of Pure and Applied Logic, vol. 25 (1983), pp. 213231.
[CR] Coste, M. et Roy, M.-F., La topologie du spectre réel, Ordered fields and real algebraic geometry, Comtemporary Mathematics, vol. 8, American Mathematical Society, Providence, Rhode Island, 1982, pp. 2759.
[De1] Denef, J., The rationality of the Poincaré series associated to the p-adic points on a variety, Inventiones Mathematicae, vol. 77 (1984), pp. 123.
[De2] Denef, J., p-adic semi-algebraic sets and cell decomposition, Jounal für Reine und Angewandte Mathematik, vol. 369 (1986), pp. 154166.
[D1] Dickmann, M., A property of the continuous semialgebraic functions defined on a real curve, manuscrit.
[D2] Dickmann, M., Applications of model theory to real algebraic geometry: a survey, Methods in Mathematical logic, Proceedings, Caracas, 1983 (Di Prisco, C. A., editor), Lecture Notes in Mathematics, vol. 1130, Springer-Verlag, Berlin, 1985, pp. 76150.
[D3] Dickmann, M., Applications of model theory to real algebraic geometry (à paraître).
[GJ] Gilman, L. et Jerison, M., Rings of continuous functions, Van Nostrand, Princeton, New Jersey, 1960.
[Ha] Haskell, D., Topics in constructive p-adic algebra, Ph.D. thesis, Stanford University, Stanford, California, 1990.
[Pi] Pillay, A., Sheaves of continuous definable functions, this Journal, vol. 53 (1988), pp. 11651169.
[Sc] Schwartz, N., Real closed rings, Algebra and order: proceedings of the first international symposium on ordered algebraic structures, Luminy-Marseille, 1984 (Wolfenstein, S., editor), Helderman-Verlag, Berlin, 1986, pp. 175194.
[SV] Scowcroft, P. et Van den Dries, L., On the structure of semialgebraic set over p-adic fields, this Journal, vol. 53 (1988), pp. 11381164.
[VD] Van den Dries, L., Dimension of definable sets, algebraic boundedness and Henselian fields, Annals of Pure and Applied Logic, vol. 45 (1989), pp. 189209.

Anneaux de fonctions p-adiques

  • Luc Bélair (a1)

Metrics

Full text views

Total number of HTML views: 0
Total number of PDF views: 0 *
Loading metrics...

Abstract views

Total abstract views: 0 *
Loading metrics...

* Views captured on Cambridge Core between <date>. This data will be updated every 24 hours.

Usage data cannot currently be displayed